Advanced Search
Article Contents
Article Contents

Normalized solutions of higher-order Schrödinger equations

  • * Corresponding author: Aliang Xia

    * Corresponding author: Aliang Xia 

The first author is supported by the Foundation of Jiangxi Provincial Education Department, No: GJJ160335, the NNSF of China, No: 11701239 and the Program for Cultivating Youths of Outstanding Ability in Jiangxi Normal University. The second author is supported by the NNSF of China, Nos: 11671179 and 11771300

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the existence of non-trivial solutions for the following equation

    $\mathcal{H}_{0J}u = |u|^{p-2}u+λ u\;\;\;\;{\rm in}\,\,\mathbb{R}^3,\;\;\;\;\;\;\;\;(1)$

    where $\mathcal{H}_{0J}$ is the higher-order Schrödinger operator with $J∈\mathbb{N}$ , $2<p<\frac{4J+6}{3}$ , and $λ∈\mathbb{R}$ is a parameter. Let $E(u)$ be the corresponding variational functional of problem (1). We look for solutions of equation (1) by finding minimizers of the minimization problem

    $E_ρ = \inf\{E(u)|u∈ H^{J}(\mathbb{R}^3):\,\,\|u\|_{L^2(\mathbb{R}^3)} = ρ\}.$

    We show that problem (1) admits at least a solution provided that in the case $J$ being odd, $2<p<3$ and $ρ>0$ small or $2+J<p<\frac{4J+6}{3}$ and $ρ>0$ large; and for the case $J$ being even, $3<p<\frac{4J+6}{3}$ and $ρ>0$ small.

    Mathematics Subject Classification: Primary: 35J30, 35J35.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. Bellazzini  and  G. Siciliano , Stable standing waves for a class of nonlinear SchrödingerPoisson equations, Z. Angew. Math. Phys., 62 (2011) , 267-280.  doi: 10.1007/s00033-010-0092-1.
      J. Bellazzini  and  G. Siciliano , Scaling properties of functionals and existence of constrained minimizers, J. Funct. Anal., 261 (2011) , 2486-2507.  doi: 10.1016/j.jfa.2011.06.014.
      R. Carles, W. Lucha and E. Moulay, Higher-order Schrödinger and Hartree-Fock equations, J. Math. Phys., 56 (2015), 122301, 17 pp. doi: 10.1063/1.4936646.
      R. Carles and E. Moulay, Higher order Schrödinger equations, J. Phys. A, 45 (2012), 395304, 11 pp. doi: 10.1088/1751-8113/45/39/395304.
      X. Chen  and  J. Yang , Regularity and symmetry of solutions of an integral equation, Acta Math. Sci., 32 (2012) , 1759-1780.  doi: 10.1016/S0252-9602(12)60139-8.
      H. L. Cycon, R. G. Froese, W. Kirsch and B. Simon, Schrödinger Operators with Application to Quantum Mechanics and Global Geometry, Study ed. Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987.
      P. A. M. Dirac , The quantum theory of the electron, Proc. R. Soc. A, 117 (1928) , 610-624. 
      Y. Ebihara  and  T. Schonbek , On the (non)compactness of the radial Sobolev spaces, Hiroshima Math. J., 16 (1986) , 665-669. 
      I. Ekeland , On the variational principle, J. Math. Anal. Appl., 47 (1974) , 324-353.  doi: 10.1016/0022-247X(74)90025-0.
      A. N. Gorban  and  I. V. Karlin , Schrödinger operator in an overfull set, Europhys. Lett., 42 (2007) , 113-118. 
      R. L. Hall  and  W. Lucha , Schrödinger upper bounds to semirelativistic eigenvalues, J. Phys. A, 38 (2005) , 7997-8002.  doi: 10.1088/0305-4470/38/37/005.
      R. L. Hall  and  W. Lucha , Schrödinger secant lower bounds to semirelativistic eigenvalues, Int. J. Mod. Phys. A, 22 (2007) , 1899-1904.  doi: 10.1142/S0217751X07036312.
      B. Helffer, Semi-Classical Analysis for the Schrödinger Operator and Applications, Lecture Notes in Mathematics Vol. 1336, Springer-Verlag, Berlin, 1988. doi: 10.1007/BFb0078115.
      Y. Karpeshina and R. Shterenberg, Extended states for polyharmonico perators with quasiperiodic potentials in dimension two, J. Math. Phys., 53 (2012), 103512, 8pp. doi: 10.1063/1.4754832.
      J. M. Kim , A. Arnold  and  X. Yao , Global estimates of fundamental solutions for higher-order Schrödinger equations, Monatsh. Math., 168 (2012) , 253-266.  doi: 10.1007/s00605-011-0350-0.
      E. Lenzmann , Well-posedness for semi-relativistic Hartree equations of critical type, Math. Phys. Anal. Geom., 10 (2007) , 43-64.  doi: 10.1007/s11040-007-9020-9.
      E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematicas 14, AMS, 2001. doi: 10.1090/gsm/014.
      P. L. Lions , The concentration-compactness principle in the Calculus of Variations. The locally compact case. Ⅰ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984) , 109-145.  doi: 10.1016/S0294-1449(16)30428-0.
      W. Lucha and F. Schöberl, Semirelativistic Bound-State Equations: Trivial Considerations, EPJ Web of Conferences, 80 (2014), 00049.
      W. Lucha and F. Schöberl, The spinless relativistic Woods Saxon problem, International Journal of Modern Physics A, 29 (2014), 1450057, 15pp. doi: 10.1142/S0217751X14500572.
      J. Tan , Y. Wang  and  J. Yang , Nonlinear Fractional field equations, Nonlinear Anal. TMA, 75 (2012) , 2098-2110.  doi: 10.1016/j.na.2011.10.010.
  • 加载中

Article Metrics

HTML views(476) PDF downloads(281) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint